# SDR AWXA200501242

- Difficulty date: October 15, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 57,766 hours, 40,589 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: LM321118V
- Part serial: LK9579
- Condition: Collapsed
- Location: Engine Mount
- Part time: 10,504 hours, 6,516 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LAX - AIR TURN BACK - FLT 425 - CREW REPORTED AFTER TAKEOFF VERY PRONOUNCED VIBRATION SHOOK THE AIRCRAFT FROM JUST AFTER ROTATION UNTIL POWER PULLED TO IDLE FOR FINAL DESCENT. AS AIRSPEED INCREASED, VIBRATION INCREASED. IN INTENSITY.  CYCLED GEAR WITH NO NOTICABLE EFFECT.  ALL ENGINE PARAMITERS WERE NORMAL. VIB INPS NEVER ROSE ABOVE 1.0. NO FLIGHT CONTROL ABNORMALITIES NOTICED. AIRCRAFT PERFORMED NORMALLY EXCEPT FOR VIBRATION.  AIRCRAFT RETURNED TO LAX AND LANDED WITHOUT FURTHER EVENT. **SUPP** AIRCRAFT WAS EXTENSIVELY TROUBLESHOT DUE TO PREVIOUS HISTORY.  DURING TROUBLESHOOTING DISCOVERED ISOLATOR MOUNT COLLAPSED ON THE NR 1 ENGINE.  ALSO DISCOVERED THE AFT MOUNT CONE BOLT ON THE NR 2 ENGINE TURNED TO ONE SIDE
